# SDR 20000412SH028

- Difficulty date: March 7, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N9094F
- Make and model: Hughes 369HS
- Aircraft serial: 1110352S
- Engine: Allsn 250C20
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Damaged
- Location: Engine
- Part time: 1,000 hours
- Component: Scavenge Oil Filter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NYLON INSERT IN THE TEMPERATURE PROBE LET GO RESULTING IN FLUCTUATION AND DROPPING OIL PRESSURE AND A LOSS OF OIL.  THE ENGINE HAD TO BE TORN DOWN FOR INSPECTION.  MAIN DAMAGE SEEMS TO BE THE ENGINE''S NR 8 BEARING WHICH WAS DESTROYED.  (X)
